# SDR CALA2016012200063

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 44,693 hours, 18,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA, EMER EXIT LIGHTS INOPERATIVE.  TESTED BATTERY PACK LIGHT, DID NOT ILLUMINATE.  BATTERY PACK DEAD.  REPLACED BATTERY PACK IAW AMM 33-51-06.  TESTED NORMAL.
